The Annals of Mathematical Statistics

On the Numerical Representation of Qualitative Conditional Probability

R. Duncan Luce

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 481-491.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698411

Digital Object Identifier
doi:10.1214/aoms/1177698411

Mathematical Reviews number (MathSciNet)
MR222923

Zentralblatt MATH identifier
0164.46302

JSTOR
links.jstor.org

Citation

Luce, R. Duncan. On the Numerical Representation of Qualitative Conditional Probability. Ann. Math. Statist. 39 (1968), no. 2, 481--491. doi:10.1214/aoms/1177698411. https://projecteuclid.org/euclid.aoms/1177698411


Export citation